Duality in Polynomial Models with Some Applications to Geometric Control Theory

Research output: Contribution to journalArticlepeer-review

56 Scopus citations

Abstract

Duality is studied in the context of polynomial models for linear systems. The output injection group, the dual of the feedback group, is studied and a polynomial characterization of (C, A)-invariant subspaces as well as of the maximal reachability subspace contained in ker C is given.

Original languageEnglish
Pages (from-to)284-295
Number of pages12
JournalIEEE Transactions on Automatic Control
Volume26
Issue number1
DOIs
StatePublished - 1 Jan 1981

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science Applications
  • Electrical and Electronic Engineering

Fingerprint

Dive into the research topics of 'Duality in Polynomial Models with Some Applications to Geometric Control Theory'. Together they form a unique fingerprint.

Cite this